# SDR UPS96420393

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP:  FOUND CRACK IN FRAME AT STA 1640 LT ON UPPER FLANGE BETWEEN STR 31 AND 32.     REPAIRED FRAME IAW KLM DFX96-129 ISSUE 5, APPROVED PER UPS EFN 747-53-0766 IN COMBINATION WITH NCR 70660.
